# SDR QXEA200603363

- Difficulty date: January 7, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - CHAFE ON NOSE LANDING GEAR WHEELWELL AFT BULKHEAD.  REPARIED IAW RD 8/4-53-1224.
